# SDR DALA1163100608

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 86,154 hours, 41,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 144N33108402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT SIDE AT STA 900 SPLICE ABOVE WING BELOW WINDOW LINE CORRODED.  FOUND AT PSV 1.  RECORDED ON NR 72.  REPLACED STRAP PER ERA 497410-14.
